Unfortunately you can't.
Your doctor has a responsibility to ensure patient safety, according to
the prescribing guidelines regarding Norco.
It is possible that you may have developed tolerance to Norco, where higher doses may be needed to produce the same level of pain relief.
Physical & Psychic dependence and tolerance are more likely
with prolonged use of it.
Also beware of the potential habit-forming properties of the Hydrocodone part of Narco.
My suggestion is to explore other options for pain management, while staying with your current Norco dosage.
Eventually, should you find effective alternatives you may want to wean off it
with the help of your prescribing doctor.
If you do a search here under "IWILLDOTHIS", a thread I started a while back, with some suggestions for fibromyalgia symptom management,
mostly natural and holistic.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.